# SDR IPXA2016041902369

- Difficulty date: March 18, 2016
- Submitted: April 20, 2016
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 79,754 hours, 16,293 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: ARB6737503
- Part serial: 075
- Condition: Gouged
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, LT NR 8 SLAT INNER SKIN MULTIPLE GOUGES.  REPAIRED LH 8 SLAT INNER SKIN XOS 1178-1185 IAW SRM 57-40-01, REPAIR 3.
